# SDR R61A201412181243

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 26,842 hours, 20,052 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A BURNED COFFEE ODOR IN THE AFT.  CAPTAIN TURNED OFF NR 2 A/C PACK AND ODOR WENT AWAY.  DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.
